wEENING FROM PLAQUENIL

Discussion in 'Fibromyalgia Main Forum' started by ginnytex, Jan 24, 2007.

  1. ginnytex

    ginnytex New Member

    Does anyone know the sysmptoms from suddenly stopping the plaquenil? I was having headaches really bad ( the kind that put you to bed) and during that time, ran out of plaquenil. After about 6 days my headaches suddenly STOPPED. ( Tried to call doctor, still haven't had a reply) Last night I started to have pin prick sensations all over my body, sorta like burning pin pricks and my muscles seem to want to move constantly. Picking up a prescription this afternoon, but was wondering if anyone here knows what exactly happens when you suddenly stop the plaquenil.
  2. ginnytex

    ginnytex New Member

  3. ginnytex

    ginnytex New Member

  4. kirschbaum26

    kirschbaum26 New Member

    Hi:

    I was taken off plaquenil while in the hospital after having a total abdominal hysterectomy. I was told by my surgeon and cardiologist that it was not good to take it. My rheumatologist later said that there was no reason that I should have been taken off it...as it really did not work as a blood thinner and that it was such an OLD and well known drug. I am still off the plaquenil, and only taking sulfasalazide for my RA issues. Oh, since I am still on blood thinners to prevent blood clots due to my atrial fibrillation, I am not taking the plaquenil.

    I cannot tell you if I had any reaction to stopping the plaquenil cold turkey...as I was in the hospital and fairly miserable in general.

    Hopefully someone else on this board will have more info.

    Ingrid